# SDR AALA202206103045

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 38,696 hours, 16,010 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Warning Light
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR CAUTION LIGHT CAME ON INTERMITTENTLY, CABIN PRESSURE IS FINE, NO LOSS AND DOOR HANDLE IN CLOSED POSITION. ACCOMPLISHED ADJUSTMENT OF ENTRY DOOR INDICATION SENSOR (S199) PER AMM 52-71-11-820-801.
